# SDR WX0A2022052374096

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 46,393 hours, 35,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 869104
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAULT 12WL WHILE PERFORMING WEEKLY CHECK / REMOVED AND REPLACED 12WL EPSU BATTERY REF A319 AMM 33-51-38 PB401. OPS CHECKS GOOD."
